# SDR DALA2025052303980

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,323 hours, 25,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5805 AT DEPARTURE DOOR 4L SLIDE LIGHT WOULDN'T NOT ARM AND FA REPORTED THE DOOR FELT STRANGE. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING GIRT BAR. CLEARED DEBRIS. DOOR ARM/DISARM AND LIGHT OPS NML. (7251820)
